# SDR MALA975963

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 602
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STA 602 HAS 2 DENTS THAT ARE LOCATED APPROX 24 BELOW PASSENGER WINDOW.  MAINTENANCE REMOVED DAMAGE AREA AND INSTALLED AN EXTERNAL REPAIR DOUBLER IAW SAAB SRM 53-70-10.
